Alert archive / Wisconsin / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Milwaukee, WI

August 21, 20076 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood watch at Aug 21, 2007, 9:06 PM CDT for 6 counties in Wisconsin. It took effect at Aug 22, 2007, 1:00 AM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2007, 9:06 PM CDT (02:06 UTC)
In effect from
Aug 22, 2007, 1:00 AM CDT
Expired
Aug 22, 2007, 3:17 AM CDT
In force
2 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 99 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4094 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMKX 220206
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT TUE AUG 21 2007

...|POTENTIAL FOR HEAVY RAIN OVERNIGHT FOR PORTIONS OF SOUTH
CENTRAL WISCONSIN|...

.A LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST
MINNESOTA INTO NORTH CENTRAL IOWA WILL MOVE EAST ALONG A NEARLY
STATIONARY WARM FRONT INTO SOUTHWEST WISCONSIN AFTER MIDNIGHT. IN
ADDITION TO GUSTY WINDS UP TO 40 MPH...THIS LINE OF STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAIN...WITH THREE-HOURLY TOTALS NEARING
2 TO 3 INCHES.

WITH THIS RAIN FALLING OVER ALREADY SATURATED GROUND...AND AREA
RIVERS...STREAMS AND RETENTION BASINS FULL FROM THE VERY HEAVY
RAIN FROM THIS PAST WEEKEND...RAINFALL AMOUNTS AT OR EXCEEDING 1
INCH PER HOUR WILL CAUSE POTENTIAL FLASH FLOODING.

WIZ068-221015-
/O.CAN.KMKX.FL.A.0007.070823T0240Z-070824T1500Z/
/O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN-
INCLUDING THE CITY OF...MONROE
906 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...
...FLOOD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN...
  INCLUDING THE FOLLOWING AREA...GREEN.

* FROM 1 AM TO 7 AM CDT WEDNESDAY

* A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO
  HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN
  OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS.
  THEREFORE...FLASH FLOODING IS POSSIBLE.

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER
  ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION
  OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN
  ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE
  CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS
A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS
AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN HAS BEEN
REPLACED BY THIS FLASH FLOOD WATCH.

$$

WIZ069-220315-
/O.CAN.KMKX.FL.A.0008.070823T2100Z-000000T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT
906 PM CDT TUE AUG 21 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR THIS PORTION OF SOUTH CENTRAL WISCONSIN WILL
BE RE-ISSUED SHORTLY.

$$

WIZ056-057-062-063-067-221015-
/O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON
906 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...COLUMBIA...DANE...IOWA...
  LAFAYETTE AND SAUK.

* FROM 1 AM TO 7 AM CDT WEDNESDAY

* A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO
  HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN
  OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS.
  THEREFORE...FLASH FLOODING IS POSSIBLE.

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER
  ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION
  OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN
  ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE
  CLOSED ROADS DUE TO ACCUMULATING WATER.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS
A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS
AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

$$

REM
2 follow-up statements
000 
WGUS63 KMKX 220228 CCA
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT TUE AUG 21 2007

...POTENTIAL FOR HEAVY RAIN OVERNIGHT FOR PORTIONS OF SOUTH
CENTRAL WISCONSIN...

.A LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST
MINNESOTA INTO NORTH CENTRAL IOWA WILL MOVE EAST ALONG A NEARLY
STATIONARY WARM FRONT INTO SOUTHWEST WISCONSIN AFTER MIDNIGHT. IN
ADDITION TO GUSTY WINDS UP TO 40 MPH...THIS LINE OF STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAIN...WITH THREE-HOURLY TOTALS NEARING
2 TO 3 INCHES.

WITH THIS RAIN FALLING OVER ALREADY SATURATED GROUND...AND AREA
RIVERS...STREAMS AND RETENTION BASINS FULL FROM THE VERY HEAVY
RAIN FROM THIS PAST WEEKEND...RAINFALL AMOUNTS AT OR EXCEEDING 1
INCH PER HOUR WILL CAUSE POTENTIAL FLASH FLOODING.

WIZ068-221045-
/O.CAN.KMKX.FL.A.0007.070823T0240Z-070824T1500Z/
/O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN-
INCLUDING THE CITY OF...MONROE
926 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...
...FLOOD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN...
  INCLUDING THE FOLLOWING AREA...GREEN.

* FROM 1 AM TO 7 AM CDT WEDNESDAY

* A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO
  HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN
  OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS.
  THEREFORE...FLASH FLOODING IS POSSIBLE.

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER
  ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION
  OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN
  ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE
  CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS
A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS
AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN HAS BEEN
REPLACED BY THIS FLASH FLOOD WATCH.

$$

WIZ069-220330-
/O.CAN.KMKX.FL.A.0008.070823T2100Z-000000T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT
926 PM CDT TUE AUG 21 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR THIS PORTION OF SOUTH CENTRAL WISCONSIN WILL
BE RE-ISSUED SHORTLY.

$$

WIZ056-057-062-063-067-221045-
/O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON
926 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...COLUMBIA...DANE...IOWA...
  LAFAYETTE AND SAUK.

* FROM 1 AM TO 7 AM CDT WEDNESDAY

* A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO
  HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN
  OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS.
  THEREFORE...FLASH FLOODING IS POSSIBLE.

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER
  ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION
  OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN
  ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE
  CLOSED ROADS DUE TO ACCUMULATING WATER.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS
A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS
AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

$$

CORRECTED TO REMOVE PLACEHOLDER MARKS AROUND HEADLINE.

REM
000 
WGUS63 KMKX 220817
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT WED AUG 22 2007

...THREAT FOR FLASH FLOODING HAS ENDED...

.NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE
HEAVIEST RAINFALL HAS MOVED EAST OF THE AREA...THUS THE THREAT FOR
FLASH FLOODING HAS ENDED. HOWEVER LIGHT TO OCCASIONALLY MODERATE
RAIN SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH
ADDITIONAL RAINFALL TOTALS GENERALLY ONE QUARTER INCH OR LESS.


WIZ056-057-062-063-067-068-220930-
/O.CAN.KMKX.FF.A.0004.000000T0000Z-070822T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON...MONROE
317 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN
HAS BEEN CANCELED. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATES THAT THE HEAVIEST RAINFALL HAS MOVED EAST OF THE
AREA...THUS THE THREAT FOR FLASH FLOODING HAS ENDED. HOWEVER LIGHT
TO OCCASIONALLY MODERATE RAIN SHOWERS WILL CONTINUE THROUGH THE
EARLY MORNING HOURS WITH ADDITIONAL RAINFALL TOTALS GENERALLY ONE
QUARTER INCH OR LESS.

$$

WIZ069-220930-
/O.CAN.KMKX.FL.A.0008.070825T0300Z-000000T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT
317 AM CDT WED AUG 22 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN WILL
BE RE-ISSUED SHORTLY.

$$

FOWLE

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 4:10 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Aug 21, 4:10 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION PORTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT TUE AUG 21 2007

.SHORT TERM...
...WET PERIOD TO CONTINUE THROUGH FRIDAY...

RIVERS WILL REMAIN VERY HIGH AND ANY ADDITIONAL HEAVY RAIN WOULD
CAUSE SERIOUS PROBLEMS.

MAIN FORECAST CONCERN IS ON SURFACE BOUNDARY THAT IS PUSHING NORTH
AS WARM FRONT...BUT BECOMING RATHER DIFFUSE. 850 MB WINDS JUST
SOUTH OF THE BOUNDARY ARE EXPECTED TO INCREASE...BUT AREA OF
MOISTURE CONVERGENCE MOVES RATHER QUICKLY THROUGH THE FORECAST
AREA. FORECAST AREA IS IN RIGHT FRONT QUAD OF UPPER JET...NOT VERY
FAVORABLE...BUT THERE IS SOME DIFFLUENCE. GFS DOES GENERATE LARGE
QPF MAX BY EVENING IN CENTRAL NEBRASKA. THIS IN AREA THAT SHOWS
INCREASING CU. MAIN UPPER JET MAX WITH SHORTWAVE THAT MOVES ACROSS
AREAS TO OUR NORTH. SURFACE WINDS ALSO VEERING RATHER QUICKLY...SO
BOUNDARY MAY SHIFT NORTH...ALONG WITH BEST POTENTIAL FOR DEEP
CONVECTION. AS SUCH WILL HOLD OFF ON FLASH FLOOD WATCH...AS NCEP
HAS BACKED OFF ON 12Z QPF IN AMOUNTS...AND ALSO SHIFTED MAX PRECIP
A BIT FAR HER NORTH OF AREAS HARDEST HIT BY RECENT HEAVY RAINS. WITH
DEW POINTS ON THE RISE...AND PRECIPITABLE WATER CLOSING IN ON 2
INCHES...ANY THUNDERSTORMS THAT DEVELOP COULD PRODUCE HEAVY RAINS.

NAM INCREASES CAPE TO NEAR 2500 J/KG ON FORECAST SOUNDINGS...BUT
BY THEN 850 FLOW MORE WESTERLY.

AS BOUNDARY PUSHES NORTH...FORECAST AREA SHOULD BE ABLE TO RECOVER
AS FAR AS TEMPS ON WEDNESDAY...AND MAY BE CLOSER TO GFS MOS THAN ONE
WOULD THINK.

THEREFORE SPC SLIGHT RISK OF SEVERE SEEMS REASONABLE.

850 MB WINDS INCREASE AGAIN WEDNESDAY NIGHT...AND SOUTHERN WISCONSIN
SHOULD BE ON NOSE OF JET...IN AREA OF DECENT MOISTURE CONVERGENCE.
THEREFORE THINK HEAVY RAIN POTENTIAL IS HIGHER WEDNESDAY NIGHT AND
THURSDAY AS A SHORTWAVE PUSHES ACROSS THE CENTRAL PLAINS INTO
WISCONSIN. FORECAST AREA IS IN SLIGHT RISK THURSDAY. WIND PROFILES
SHOW GOOD VEERING WIND SHEAR...BUT CAPE ON NAM IS LESS DUE TO MODEL
GENERATING PRECIP.  AS SUCH CAPE MAY BE HIGHER.

MAIN MESSAGE IS THERE IS SEVERAL OPPORTUNITIES FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT. WITH PRECIPITABLE WATER RETURNING TO
AROUND 2 INCHES LATE TONIGHT INTO THURSDAY. A FLASH FLOOD WATCH
MAY BE NEEDED FOR WEDNESDAY NIGHT OR THURSDAY.

.LONG TERM...
ANOTHER POTENTIAL FOR HEAVY RAINS FRIDAY AS GFS BRINGS ONE MORE
SHORTWAVE ACROSS THE FORECAST AREA. SURFACE BOUNDARY MAY HAVE SAGGED
INTO NORTHERN ILLINOIS BY THEN...BUT WAVE ALONG FRONT MAY REACH FAR
SOUTHEAST WISCONSIN. 850 MB CONVERGENCE MAY BE HIGHEST ALONG FAR
SOUTHERN WISCONSIN.

SURFACE HIGH SHOULD BUILD ACROSS WISCONSIN SATURDAY...FINALLY
DRYING OUT THE AREA AS LESS HUMID AIR PUSHES IN.

&&

.AVIATION...ANIMATION OF SFC ANALYSIS SHOWS THAT STNRY FNT HAS
LIFTED NORTH BUT IS NOW BISECTING CWA WITH THE COOL SIDE IN THE
EAST. LIFR STRATUS DECK COMING IN OFF THE LAKE PER VSBY IMAGERY.
THIS WILL AFFECT KMKE INTO THE EVENING HOURS AT LEAST. MVFR CIGS
ELSEWHERE ACRS THE CWA. BL LOOKS A LITTLE MORE MIXED IN THE WRN
CWA...BUT NOW CONCERNED ABOUT THE COOLER LAKE INFLUENCE HAVING A SAY
WITH LWR CIGS AND VSBYS DURG THE NIGHT. WILL HINT AT TSRA CHCS LATER
TNGT WITH POTENTIAL MCS AFFECTING SRN WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ/COLLAR
Hazardous weather outlook, Aug 21, 6:32 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT TUE AUG 21 2007

WIZ046-047-051-052-056>060-062>072-221100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
632 PM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY LATER TONIGHT. THE THUNDERSTORMS ARE
NOT EXPECTED TO BECOME SEVERE...HOWEVER THEY WILL HAVE THE POTENTIAL
TO PRODUCE HEAVY RAIN WHICH WILL AGGRAVATE ANY FLOODING
PROBLEMS...ESPECIALLY ALONG AND NORTHWEST OF A LONE ROCK TO FOND DU
LAC LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY
NIGHT...WITH STORMS MOST LIKELY WEDNESDAY NIGHT THROUGH THURSDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN WEDNESDAY MORNING
...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD
BE APPRECIATED.

LMZ643>646-665-220945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
632 PM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY LATE TONIGHT...WITH HEAVY RAIN REDUCING
VISIBILITIES TO UNDER 1 MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY.

REM

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 11:49 PM CDTFlash Flood WarningMKXIowa, Lafayette, Sauk4 hr
Aug 22, 12:06 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk54 min
Aug 22, 12:37 AM CDTFlash Flood WarningMKXColumbia, Dane6 hr
Aug 22, 12:44 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane76 min
Aug 22, 1:11 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette69 min
Aug 22, 1:15 AM CDTFlash Flood WarningMKXGreen6 hr
Aug 22, 1:33 AM CDTSevere Thunderstorm WarningMKXDodge57 min
Aug 22, 3:00 AM CDTSpecial Marine WarningMKX60 min
Aug 22, 3:28 AM CDTSevere Thunderstorm WarningMKXKenosha39 min
Aug 22, 3:33 AM CDTSpecial Marine WarningMKX42 min
Aug 22, 11:22 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more48 hr
Aug 22, 4:27 PM CDTFlash Flood WarningMKXDane, Dodge, Green, Jefferson, Lafayette, Washington6 hr
Aug 22, 4:41 PM CDTSpecial Marine WarningMKX2 hr
Aug 22, 4:47 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha43 min
Aug 22, 4:58 PM CDTFlash Flood WarningMKXWaukesha6 hr
Aug 22, 5:03 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee42 min
Aug 22, 5:07 PM CDTTornado WarningMKXLafayette20 min
Aug 22, 5:13 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee6 hr
Aug 22, 5:14 PM CDTSpecial Marine WarningMKX2 hr
Aug 22, 5:20 PM CDTSevere Thunderstorm WarningMKXIowa70 min
Aug 22, 5:25 PM CDTFlash Flood WarningMKXRock6 hr
Aug 22, 5:29 PM CDTSevere Thunderstorm WarningMKXRacine46 min
Aug 22, 5:30 PM CDTSevere Thunderstorm WarningMKXLafayette60 min
Aug 22, 5:40 PM CDTFlash Flood WarningMKXIowa3 hr
Aug 22, 5:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee34 min
Aug 22, 6:08 PM CDTFlash Flood WarningMKXRacine, Walworth6 hr
Aug 22, 6:13 PM CDTSevere Thunderstorm WarningMKXDane, Green47 min
Aug 22, 6:29 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette19 min
Aug 22, 6:39 PM CDTRiver Flood WarningMKXGreen13 days
Aug 22, 6:43 PM CDTFlash Flood WarningMKXKenosha6 hr

Nearby

Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.